# SDR HEEA0013016

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 214076033001
- Condition: Failed
- Location: Hyd
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD PUMP FAILED. NO PRESSURE.
